Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 63 No. 2 (2005)
A. S. Dancer - H. R. Jrgensen - A. F. Swann
Metric geometries over the split quaternions
p. 119-140, [ ps ] [ pdf ]
A. L. Sasu
Exponential instability and complete admissibility for semigroups in Banach spaces
p. 141-152, [ ps ] [ pdf ]
J. Cordovez
On the conics lying in a complete intersection
p. 153-160, [ ps ] [ pdf ]
B. Löwe
The length of the full hierarchy of norms
p. 161-168, [ ps ] [ pdf ]
C. Chilarescu - A. Pogan, C. Preda
A characterization of the exponential stability of evolutionary processes in terms of the admissibilty of Orlicz Spaces
p. 169-168, [ ps ] [ pdf ]
T. Hangan
Elastic strips and differential geometry
p. 179-186, [ ps ] [ pdf ]
L. Rempulska, Z. Walczak
The strong approximation of differentiable functions by operators of Szasz-Mirakyan and Baskakov type
p. 187-80, [ ps ] [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.